# SDR SIMA20120629003

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,670 hours, 16,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS FOUND THE EMERGENCY FLOOR STRIP AT 11A INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLOOR STRIP AT 11A IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW EMB WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
